# SDR CA990203010

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 4920 · APU Core Engine
- Part: Compressor Disk
- Part number: 9688252
- Condition: Cracked
- Location: Apu
- Part time: 3,511 hours
- Component: GTCP6604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF THE AUXILIARY POWER UNIT FOUND 4TH STAGE COMPRESSOR DISC CRACKED AT THE ACUTE CORNER FORMED BY THE DOVE TAIL AND DISC FRONT FACE.  THE SIZE OF THE CRACK WAS APPROXIMATELY 0.300 INCH.  THE COMPRESSOR DISC WAS REMOVED AND SCRAPPED.
